Periodica Mathematica Hungarica

, Volume 1, Issue 3, pp 195–208 | Cite as

Random models of logical systems

  • I. Ruzsa
Article
  • 16 Downloads

Keywords

Logical System Random Model 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. A. Kripke, A Completeness Theorem in Modal Logic,J. Symbolic Logic 24 (1959), 1–14.Google Scholar
  2. [2]
    R. Sikorski,Boolean Algebras (2nd ed.), Berlin-Göttingen-Heidelberg-New York, 1964.Google Scholar

Copyright information

© Akadémiai Kiadó 1971

Authors and Affiliations

  • I. Ruzsa
    • 1
  1. 1.Mta Filozófiai intézeteBudapestHungary

Personalised recommendations